# SDR DALA2015040902700

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1209-1158
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB EXISTING DOUBLER REPAIR AT RT LONGERON PROJECTION 28 BETWEEN STA Y=1209 AND 1158, C3.  DOUBLER WAS REPLACED IAW SRM 51-30-5.  LP 1895944.
